Getbig Bodybuilding, Figure and Fitness Forums
August 01, 2014, 09:24:07 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Calendar Login Register  
Pages: 1 [2]   Go Down
  Print  
Author Topic: Novadex question  (Read 3161 times)
rccs
Getbig IV
****
Posts: 3082


Alma Matter!


View Profile
« Reply #25 on: May 11, 2008, 04:57:42 PM »

Your lucky then.
Sust has the following esters in it
1)Porpionate (half life 4.5days)
2)Phenylpropionate (half life 4.5days)
3)Caproate (half life 9 days)
4)Decanate (half life 15 days)

So you would have started your PCT before your Decanate ester had even reached its half life.
First of all 6 weeks is not a very long cycle but you should have felt a crash at about the 2 1/2 week mark after you last shot.
Even a small one.
10 days is not a very long PCT and half of it was while the Decanate ester was still active.
But if you say you felt no crash you must be the lucky kinda guy who recovers very fast and very well.
Most are not, I personally took Nolvadex for a month after the last half life of the drug I was using.

I only feel my strength coming a little down one month, or more, after my last shot... I don't feel like I heve more than norma l test production, but the only time that I really felt a test decrese was in a phase of lots of stress, alcohol and overtraining... I lost weight and strength, and let me tell you that I took some proviron and got eve worse. To solve this I just quit drinking for a while and tried to sleep more and problem solved, because naturally I got back 4 kgs.
Report to moderator   Logged

S
Pages: 1 [2]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.16 | SMF © 2011, Simple Machines Valid XHTML 1.0! Valid CSS!